# SDR 2001FA0000414

- Difficulty date: September 21, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N4447R
- Make and model: Cessna R182
- Aircraft serial: R18200601
- Engine: Lyc O540*
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Strainer
- Part number: 07560058
- Condition: Backed Out
- Location: Fuel System
- Part time: 5,648 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION NOTICED FUEL STRAINER STANDPIPE HAD BACKED OUT AND WAS ABLE TO PULL IT OUT OF TOP ASSEMBLY WITH FINGERS.
